# SDR AALA20072069

- Difficulty date: October 29, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT OVERHEAD A6 LAVATORY INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT OVERHEAD A6 LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
